# SDR F3LA200700347

- Difficulty date: November 14, 2007
- Submitted: December 1, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON R2 DOOR SILL, INBD AFT TWO NUTPLATE HOLES AND NUTPLATE HOLE LOCATED OTBD AND AFT OF FWD GIRT BAR FITTING ON SILL.  REPAIRED CORRODED AREAS IAW SRM 53-41-14, PRINCIPAL 5 REPAIR.
